Table of Contents
Journal of Probability
Volume 2014 (2014), Article ID 736101, 11 pages
http://dx.doi.org/10.1155/2014/736101
Research Article

The Generalized Inverse Generalized Weibull Distribution and Its Properties

Department of Statistics, Panjab University, Chandigarh 160014, India

Received 25 February 2014; Revised 2 July 2014; Accepted 8 July 2014; Published 6 August 2014

Academic Editor: Farrukh Mukhamedov

Copyright © 2014 Kanchan Jain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kanchan Jain, Neetu Singla, and Suresh Kumar Sharma, “The Generalized Inverse Generalized Weibull Distribution and Its Properties,” Journal of Probability, vol. 2014, Article ID 736101, 11 pages, 2014. doi:10.1155/2014/736101